| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the vividimage surgical monitor required replacement.The technician removed the vividimage surgical monitor from service.The user facility received a replacement monitor and no additional issues have been reported.
Event or Problem Description
The user facility reported that lines are present on their vividimage surgical monitor.No report of injury.